MAUDE Adverse Event Report: GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO. LT DALTON OXYGEN CONCENTRACTOR; OXYGEN CONCENTRATOR,

GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO. LT DALTON OXYGEN CONCENTRACTOR; OXYGEN CONCENTRATOR,
Model Number OZ-5-02TWO
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
On 12/8/2023, dalton has been notified by customer (b)(6) of (b)(6).He stated that the oxygen concentrator they purchased from dalton was on fire and patient is a smoker.The serial no.Of the oxygen concentrator is (b)(6).He didn't release patient information to us.

Brand Name
DALTON OXYGEN CONCENTRACTOR
Common Device Name
OXYGEN CONCENTRATOR,
Manufacturer (Section D)
GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO. LT
room a101, no. 5 kesheng road
guangzhou private science
guangzhou city, gangzhou private 51054 0
CH  510540
MDR Report Key18479786
Report Number1649595-2024-00001
Device Sequence Number17873511
Product Code CAW
UDI-Device Identifier00815027012512
UDI-Public00815027012512
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2024
Report Date (Section F) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberOZ-5-02TWO
Device Catalogue NumberR-DOC5200
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/08/2023
Device Age5 MO
Date Report to Manufacturer01/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR
Patient SexUnknown
Date Report Sent to FDA01/08/2024